Question: Is it safe to take garcinia cambogia extract while taking prozac?
looking for a safe way to give my body a weight loss boost
Age: 61 Gender: female
Medications: Glucosamine, Calcium, Fish Oil, Baby Aspirin, Lipitor, Magnesium
(Number of patients like rosey on eHealthMe: 4,041 )
No reply yet (answer the question, or subscribe to this Q&A)
You can also ask your question in a related mobile support group:
- support group for people who have OCD
- support group for people who take Baby Aspirin
- support group for people who take Calcium
- support group for people who take Fish oil
- support group for people who take Glucosamine
- support group for people who take Lipitor
- support group for people who take Magnesium
Can you answer these questions (Ask a question):
- I have ringing in the ears. is there anyway of getting rid of it? (1 answer)
I feel this tinnitus was induced from my taking the norgesic forte, that I no longer take for tension headaches. But I do take over the counter aspirin. Can the tinnitus ever go away?
- Why would i get copd since i never smoked?
I have several autoimmune disorders, I was shocked to get the COPD diagnosis since I have never smoked but I had second hand smoke first 23 years of my life.
My doctor said my Autoimmune Hepatitis and Primary Biliary Cholingitis set me up for COPD.
- Can i take garcinia cambogia with 80mg of flouoxitine and prempro?
Would like to know if I can take Garcinia Cambogia with the meds and vitamin I am currently taking. I'd like to lose weight with Garcinia Cambogia. Thank You
- Drug interactions of metformin, imidapril and simvastatin in old woman? (3 answers)
what are the possible interactions of my medications? how can i manage it?
- Will taking garcinia cambogia interfere with the good effects of taking omega 3 fish oil?
I've just started taking Omega 3 fish oil and am considering the purchase of Garcinia Cambogia to assist in my weight loss goal. Will the GC cancel out the effects of the Omega 3?
- Can i take garcinia cambogia
I quit smoking about 7 years ago and now with being on all the meds I have gained so much weight. Would like to take the Garcinia Cambogia but warnings on the bottle say not to if you have Cardiovascular disease. I have had Cardiac Cath done twice and only once had areas opened with a balloon but no stents.
Anyone know of reasons this is contraindicated?
- How to lower a high heart rate
I would like to find out what foods, or herbs that will help to lower my heart rate. My heart rate is 98 beats a minute to 115.
I would like to lower it without the use of medication.
- Take low dose aspirin daily. have gained 35# in 2 yrs. also cortef 5 mg daily. tapering off cortef, but could weight gain be an aspirin side effect? (1 answer)
Weight in 2010 = 148#. Blood clot 2010 - take small dose aspirin per day. Weight Sept 12, 2013=175#. In addition to aspirin take 5 mg Cortef for adrenal insufficiency (am in process of tapering down the Cortef). Armoir thyroid, flexerel , BP meds as needed. Discontinued Prozac June 2013. I am taking steps to figure out why I just keep gaining weight. I know that cortef being a steroid could be causing gain, but today I read that my low dose aspirin could cause weight gain. Could it be both? What alternative to aspirin, since I sure don't want another blood clot.
Hope someone can help me figure this out. Thanks,
- Is glaucoma or other vision issues a risk of mirtazapine?
I have had a large cup to disc ratio for about 10 years which my ophthalmologist has been watching every 6-12 months. I had a suspected TIA 1 1/2 yrs ago. I've been on Nexium for more than 10 years.
- Will taking ceylon cinnamon vitamin have effect with me taking atenolol for my high blood pressure
I am Diabetic but I do not take medication for diabetic I take Glucosil supplement since my diabetes is not over 120. Is it safe for me to take ceylon vitamin supplement in a small amount?I've heard that taking Cassis Cinnamon Supplements have coumarin in them and will cause very thin blood.
- How long does it take for your vision to get back to normal after being blurry from evista
I have been taking Evista for 3 years. Last year and this year my vision has not been the same. Blurry especially hard when driving. I went to the eye doctor 3 times last year and he changed my prescription 3 times. I just settled for the last prescription. I still have a hard time when driving. I use eye drops all the time. The artificial tears type, not visine. I also have had very achy legs for the last 2 years. I am now looking up side effects to my medicines and finding out about the side effects of Evista. If any of you have had these problems from Evista it will help me make the decision to discuss this with my doctor this next visit.
- I have cerebral aneurysms. can midodrine increase risk of rupture
I have been diagnosed with FMD, I had brain surgery to clip a Left carotid aneurysm because my arteries are so full of beading from FMD that a coil was not safe. The aneurysm on my right carotid is (as of now) inoperable, and is held in place with a piece of muslin. The FMD also dissected my right vertebral artery. I taks 325mg of aspirin a day, though contraindicated with aneurysms (if it ruptures I bleed out), I take it to prevent more damage to my arteries and the formation of more aneurysms. My blood pressure is in the toilet. One dr thought it was Shy-Drager syndrome, but most think it is related to the vertebral artery. The tilt table test showed a b/p of 41/31. My doctor just started me on midodrine. However I have concerns because it's action is to constrict arteries, I already have plenty of constriction with beading throughout the arteries. I expressed my concerns to the neurologist and she said there is NO risk of an aneurysm bleed. A stroke? Maybe. I took one 2.5mg dose and fell off of my bicycle. I am trying to find the risk of taking midodrine with FMD, aneurysm, or both
- Does smoking marijuana while being treated for periperal artery disease worsen the disease?
I've had two bi-femoral bypass grafts that have failed due to over-healing. I have a stent in my left leg and the right leg has had to find it's own blood flow as a stent couldn't be introduced. I have burning pain in my toes in the right leg. It is like the pain I had when my toes turned black 3 years ago and I discovered I had PAD. I quit smoking cigarettes immediately
- Why am i nauseous and giddy in mornings only?
oxybutanin 15 mg
- I took keppra for seizure disorder and developed a severe rash with blisters, peeling skin, redness, fever.
On April 1st I blacked out suddenly while driving my car.The neurologist said I had a seizure disorder according to findings on my EEG. Little information was given, but a prescription for 1 gram of Keppra per day was given. Immediately I became ill after taking the Keppra...nausea, vomiting, chills, fever, weakness. After two weeks of being ill I stopped taking the drug. Gradually,I felt better.About 2.5 weeks after stopping the drug I developed a very red rash with blisters, itching, and it looked like I had been scalded.My skin peeled. Fever returned. I went to the ER in a small community and was told it was a YEAST infection.I knew this was not right and went to a major teaching hospital where I was treated for Stevens-Johnson Syndrome. I am now having kidney function issues. I've had Polycythemia vera for 11 years.It is a rare,incurable cancer,but I have had excellent care.Because this neurologist did not review my drug list or allergies and cancer treatment, I suffered and will have to deal with the consequences of his lack of attention to someone who is already chronically ill. If he had looked at my drug allergies he would have seen Lamectil on the list, too. I've wondered if this will shorten my life.
- Are my charlie horses and muscle cramps caused by medication? (1 answer)
Recuperated from back surgery (spinal stenosis) and began treatment for Hep C at fourth month (after surgery). On treatment now almost one month and experiencing leg cramps, Charlie horses, tingling sensations, toe and foot cramps and sometimes hand cramps. Is this a normal reaction on Incivek and/or Ribavirin and/or Pegasys?